Apr 14, 2012 - 12:11 am
As you all know a month ago I went on the fentanly patch for my pain. It was working great...no pain. Then one night I started acting very weird. I was nasuea, unsteady on my feet, my head felt like it was going to explode. My husband ripped the patch off and put me to bed. I sleep 20 hrs straight. Felt better the next day, so i put another patch on but a lower dose. Within 1 hrs it started all over again. My husband called the Dr. and took me in right away. MY system had built up alot of this drug and i was starting to OD. So I tookthe patch off and went cold turkey. 3 days later I was at the hospital. I thought I was going to die. Ihad no color, running fever chills so bad they could not get me warm, then I would bust into a clammy sweat that would make me look like some poured water over me. Would not eat nor drink. I had lost 10 pounds in less than 5 day. I was so week I could not even walk. After being there all night and have fluids ran through me the doped me up with dalildad and sent me home. I made an appointment with the pain management to get help. He saw me that next morning, thank goodness. He gave me a Med to help me with the withdrawls. And then 2 days later did a few nerve blocks. I feel he needs to do a few more...but today I am past the withdrawls. People please be careful with these patches. The doctors do not tell us everything. I still have some pain, but I am tying to take it a minute at a time and lay down to rest when I start hurting too bad..it seems to help some. Just want to let you all know that we need to do more research on the drugs these doctors gives us.may God bless you all!